# SDR 99ZZZX289

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N285BB
- Make and model: Amtr WAGARO
- Aircraft serial: BA285
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Failed
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUFFERRED AN IN-FLIGHT BREAK-UP DUE TO SEPARATION OF THE RIGHT WING LOWER STRUT CONNECT FITTING.  WING SEPARATED FROM AIRCRAFT.  PRELIMINARY INVESTIGATION REVEALS POSSIBLE FRACTURE OF ATTACH FITTING AT THE WELD TO FUSELAGE.  REF: PTRS NR GL219901523.
